# SDR DALA2024111510982

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10512
- Condition: Leaking
- Location: R1 Door
- Part time: 66,838 hours, 26,131 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 R1 DOOR ROTARY SNUBBER IS LEAKING. CORRECTIVE ACTION: REPLACED R1 DOOR ROTARY SNUBBER IAW B757 AMM 52-11-10 INSTALLED ON JC. (0659884)
